# SDR MTNA0901002

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 23,503 hours, 26,930 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, B

## Discrepancy

REPAIRED CORROSION ON THE LEFT WING REAR SPAR UPPER EXTRUSION VERTICAL FLANGE BETWEEN RIBS 24-27 AS FOLLOWS.  BLENDED OUT CORROSION IN ACCORDANCE WITH ATR STRUCTURAL REPAIR INSTRUCTIONS DO/TS-107/09-11167 ISSUE A.  THE DEVIATIONS WERE THAT HOLES WERE OVERSIZED TO THE 2ND OVERSIZE.  EDDY CURRENT OF THE BLENDED AREAS AND ROTO TEST OF THE FASTENER HOLES.  NO CRACK INDICATIONS WERE FOUND.  APPROVED DATA FOR THIS REPAIR IS ATR STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-107/09.
